MathSciNet Relay Station
MathSciNet bibliographic data
MR2422722 (2009j:47051) 47B33 (30H05 46E15 47B38)
Ye, Shanli Weighted composition operators from $F(p,q,s)$ into logarithmic Bloch space. J. Korean Math. Soc. 45 (2008), no. 4, 977–991.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement